# SDR SWAA111124

- Difficulty date: February 14, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 73,472 hours, 65,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN LOWER FWD LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
